Affordable Access

Publisher Website

Some existence results on the exterior Dirichlet problem for the minimal hypersurface equation

Authors
Journal
Annales de l Institut Henri Poincare (C) Non Linear Analysis
0294-1449
Publisher
Elsevier
Publication Date
Volume
28
Issue
3
Identifiers
DOI: 10.1016/j.anihpc.2011.02.007

Abstract

Abstract It is proved the existence of solutions to the exterior Dirichlet problem for the minimal hypersurface equation in complete noncompact Riemannian manifolds either with negative sectional curvature and simply connected or with nonnegative Ricci curvature under a growth condition on the sectional curvature.

There are no comments yet on this publication. Be the first to share your thoughts.